Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Eva,Sorry my response was so slow, I’ve had a problem getting out on theNet. Sorry to hear your Grave’s is back too. I’ve had symptoms forabout 3 months, some different from my previous bout. The 1st HMO DRrefused two requests for a thyorid test. I’ve had a lot of joint pain.The first time I was put on Inderal and Tapozole for about 18 months andit went away for about 2 years. Anyway, I decided to have the radio-active iodine treatment yesterday. So far no side effects and lookingforward to recovery. I went to the eye dr this morning (can’t wear mylenses any more) and he cofirmed the bulging left eye and suggested Iuse replacement tears to combat the dryness. My Dr also suggested avitamin program which I have been doing to my own for years. I was scared too but thought it worse not to take any action. I only lost about 10-12 pounds, my heart rate is high and what scares me the most isthe palpitation. I feel like a have a little drummer in my chest whospeeds up the beat from time to time but not without a hesitation. It’sunnerving. The Inderal seems to help. My guess is that your in the beginning stages so symptoms are less noticable. Because mine wereinitially limited to the joint pain I was tested for Lyme, Lupus andRheumatoid Arthritis – all were negative. A few weeks after those testsI started to exhibit the other symptons. I’ve been into nutrition andworking out for a number of years so I try to stick with that, eat right,exercise and supplements. I take a multi-vitamin and extra C and E. Ialso take Ginsing with Bee Polen. It may be in my head but it seems tokeep my going physically and emotionally. My husband is an executivecoaching and also teaches meditation and behavior classes so his inputproves valuable. I hope this is helpful and good luck to you.

    Anonymous
    Post count: 93172

    Hi Eva,
    I am glad to find people out there who have not had their atomic
    cocktail or thyroid taken out. I have no real help to offer you
    but that I have been revisited too. I had Graves about 3 years too.
    I had taken a medicine that does almost the same as PTU. I took it
    for a little over a year and after my TSH came back up they took me
    off the medicine. Feburary this year I started feeling Graves symptoms
    again, I actually had some weight loss and hightend puls – only little
    eye involvment. I for my case decided to try Carbimazol again and
    started hemeopathic treatment. I am feeling well now, my TSH is very
    low but everything else alright. I feel emotionally stable. Now I
    am waiting again for the TSH to go back to normal and I hope the
    homeopathic treatment will help my body to reach that. I am very
    confident that with this supportiv treatment I will get through it
    once again – no atomic cocktail and no operation for me.
    I guess as long you seem to be doing fine with the PTU and if it would
    be necesary for you to take it again, than thats probably how life
    goes. I will go through this as often as I have to and as long as
    the medicine does not harm my body. I got the feeling from reading
    through some of the massages that being hypothroid does not make
    people feel good. They might be more healthy (hormone level wise) but
    not exactly happier – these are just my feelings.
    Hope you are feeling well and things have not gotten worse!

    Pamela Detrois

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.